# SDR KCSA2023110800242

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N768CK
- Make and model: Boeing 747481F
- Aircraft serial: 34018
- Aircraft time: 61,060 hours, 11,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 42560
- Condition: Unknown
- Location: Unknown
- Part time: 2,120 hours, 360 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REEL SEAL IS BROKEN.  COMPLIED WITH REEL REMOVED,  PLACARDS INSTALLED. ESCAPE REEL #2 SEAL IS BROKEN TRANSFERRED TO DMI 100147567 MEL 25-61-1-1-1 CAT C DUE 11/12/23 M PROCEDURES COMPLIED WITH REEL REMOVED PLACARDS INSTALLED P/N OFF 379103D-23 S/N OFF 42585 ESCAPE REEL #3 SEAL IS BROKEN TRANSFERRED TO DMI #100147568 IAW MEL 25-1-1-1-1 CAT C DUE 11/12/23 M PROCEDURES COMPLIED WITH REEL REMOVED PLACARDS INSTALLED P/N OFF 379103D-23 S/N OFF 23435 ESCAPE REEL #4 SEAL IS BROKEN TRANSFERRED TO DMI #100147569 IAW MEL 25-61-1-1-1 CAT C DUE 11/12/23 M PROCEDURE COMPLIED WITH REEL REMOVED PLACARDS INSTALLED P/N OFF 379103D-23 S/N OFF 42567 #5 REEL DAMAGED REMOVED AND REPLACED #5 REEL WITH ATLAS BORROWED PART APPROVED FOR COI #100147570 IAW KA GMM 3.5.7 AND AMM 25-61-01.  #6 REEL DAMAGED REMOVED AND REPLACED #6 REEL IAW GMM 3.5.7 AND AMM 25-61-01.  #7 REEL DAMAGED REMOVED AND REPLACED REEL IAW GMM 3.5.7 AND AMM 25-61-01.  #8 REEL DAMAGED REMOVED AND REPLACED REEL IAW GMM 3.5.7 AND AMM 25-61-01, REPLACED #1 ESCAPE REEL,  REPLACED #2 ESCAPE REEL IAW AMM 25-61-01.  INSTALLED #3 ECAPE REEL IAW AMM 25-61-01.  INSTALLED #4 ESCAPE REEL IAW AMM 25-61-01. #5 ESCAPE REEL  ALL WORK IAW  AMM 25-61-01.  REMOVED AND REPLACED #6 REEL IAW  AMM 25-61-01.  REMOVED AND REPLACED #7 REEL IAW AMM 25-61-01. REMOVED AND REPLACED #8 REEL IAW AMM 25-61-01, PLACARDS REMOVED.
